Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    (0.006 TSH) (195 T3) (233 T4)
    avatar
    An_252812 posted:
    I am sooooo tired of being tired all the time, Dr put me on 75 mcg levothyroxine. After my latest lab results, he has reduced it to 25 mcg. Low thyroid runs in my family, it is even one of the secondary causes of death on my mothers death certificate.

    I also have hemochromatosis which keeps me tired. I need to lose weight because I weigh more than I have in my entire life, but I seem to be in a hamster wheel, running u=in circles and getting nowhere!

    Can you help me? Pleaseeeeeee!!!
    Reply
     
    avatar
    debra3210 responded:
    I forgot to say my other symptoms are low body temp, dry skin flaking away, general hair loss, cracking heels, constipation, no energy at all!!! PLEASEEEE help me, this has been going on for several years!
     
    avatar
    DOGDANCING_TCOS replied to debra3210's response:
    That TSH indicates hyperthyroidism.

    What meds does the doc have you on?
     
    avatar
    debra3210 replied to DOGDANCING_TCOS's response:
    have been on 75mcg og levothyroxine, it just got reduced to 25 mcg. I am thinking I need an enderconoligist (I know I mispelled that). I have been fighting this battle for several years. My having hemochromatosis does not help at all!!!!!
     
    avatar
    DebyT replied to debra3210's response:
    So sorry wish I could help. My thyroid has not been stable since diagnosis 5years ago....what bothers me most is the brain fog and the tiredness....and the weight....ok all of it. Yes see an endocrinologist. I have just finished another increase in levothyroxine to .125 and am done messing with a MD. On to the specialist.


    Spotlight: Member Stories

    Diagnosed with HypoThyroid 13 years ago.. and then again recently Currently on 50mcg of Synthroid and attempting to lose weight and feel NORMAL agai...More

    Helpful Tips

    Taking Synthroid -
    I usually don't take with food and I take mine first thing in the morning with my coffee & then wait at least 30 mins for bkfst. ... More
    Was this Helpful?
    12 of 23 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.